# SDR 99ZZZX1636

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Eagle Aviation Columbia, LLC, repair station FEHR859D
- Aircraft: N37448
- Make and model: Cessna 414A
- Aircraft serial: 414A0843
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Chafed
- Location: Nose Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN AND CAPILLARY LINE CHAFE ON RAM AIR DUCT.  THIS MAY NOT BE FOUND UNTIL OXYGEN SYSTEM IS TURNED ON.  THIS CHAFING OCCURS JUST FORWARD OF THE AVIONICS BULKHEAD COMPARTMENT.
